Product formulae on elliptic curves.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 227-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elliptic units, divisor linearly equivalent to 0, elliptic curve, isogeny, Hecke character, cubic reciprocity
@article{IM_1994__117_1_144215,
author = {Daniel S. Kubert},
title = {Product formulae on elliptic curves.},
journal = {Inventiones mathematicae},
pages = {227--274},
year = {1994},
volume = {117},
number = {1},
zbl = {0834.14016},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144215/}
}
Daniel S. Kubert. Product formulae on elliptic curves.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 227-274. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144215/